Geodesic and holomorphically projective mappings of $m$-pseudo- and $m$-quasisymmetric Riemannian spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1996), pp. 30-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1996_10_a4,
author = {J. Mikesh and Zh. Radulovich and M. Khaddad},
title = {Geodesic and holomorphically projective mappings of $m$-pseudo- and $m$-quasisymmetric {Riemannian} spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {30--35},
year = {1996},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1996_10_a4/}
}
TY - JOUR AU - J. Mikesh AU - Zh. Radulovich AU - M. Khaddad TI - Geodesic and holomorphically projective mappings of $m$-pseudo- and $m$-quasisymmetric Riemannian spaces JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1996 SP - 30 EP - 35 IS - 10 UR - http://geodesic.mathdoc.fr/item/IVM_1996_10_a4/ LA - ru ID - IVM_1996_10_a4 ER -
%0 Journal Article %A J. Mikesh %A Zh. Radulovich %A M. Khaddad %T Geodesic and holomorphically projective mappings of $m$-pseudo- and $m$-quasisymmetric Riemannian spaces %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1996 %P 30-35 %N 10 %U http://geodesic.mathdoc.fr/item/IVM_1996_10_a4/ %G ru %F IVM_1996_10_a4
J. Mikesh; Zh. Radulovich; M. Khaddad. Geodesic and holomorphically projective mappings of $m$-pseudo- and $m$-quasisymmetric Riemannian spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1996), pp. 30-35. http://geodesic.mathdoc.fr/item/IVM_1996_10_a4/